Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Default Risk and Dollarization in Mexico

William C. Gruben and John H. Welch
Journal of Money, Credit and Banking
Vol. 28, No. 3, Part 1 (Aug., 1996), pp. 393-401
DOI: 10.2307/2077982
Stable URL: http://www.jstor.org/stable/2077982
Page Count: 9
  • Subscribe ($19.50)
  • Cite this Item
Default Risk and Dollarization in Mexico
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[393]
    [393]
  • Thumbnail: Page 
394
    394
  • Thumbnail: Page 
395
    395
  • Thumbnail: Page 
396
    396
  • Thumbnail: Page 
397
    397
  • Thumbnail: Page 
398
    398
  • Thumbnail: Page 
399
    399
  • Thumbnail: Page 
400
    400
  • Thumbnail: Page 
401
    401